Journal article icon

Journal article

The selection of Saffman-Taylor fingers by kinetic undercooling

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1023/A:1022860705459

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF ENGINEERING MATHEMATICS
Volume:
46
Issue:
1
Pages:
1-32
Publication date:
2003-05-01
DOI:
ISSN:
0022-0833
Source identifiers:
4663
Keywords:
Pubs id:
pubs:4663
UUID:
uuid:4144c987-4db9-4cbf-bca2-2919923e08cb
Local pid:
pubs:4663
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP